# SDR 98ZZZX2702

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5CE
- Make and model: Cessna 425
- Aircraft serial: 4250135
- System (JASC): 3600 · Pneumatic System
- Part: Hose
- Part number: P610051
- Condition: Melted
- Location: Pneu System
- Part time: 5,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE, P/N P610051, MELTED THROUGH AND BRITTLE.  FACTORY SUGGESTED REPLACING HOSE WITH A HIGHER TEMPERATURE HOSE.  LOUD AIR PRESSURE LEAK IN COCKPIT AREA.  NO AIR PRESSURE INDICATION ON AIR PRESSURE GAUGE.  HOSE RUNS FROM T-FITTING UNDER RIGHT AIR CONDITIONER EVAPORATOR TO FORWARD PRESSURE BULKHEAD.
